Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
TJM

My Effects of drinking on Accutane

So, I drank last night, and these are what i felt..

I had like 1 beer, 2 Amaretto and Cokes (liquer) and another beer but i only had like 1/4 of a pint.

And after the first pint i just felt sick didnt want no more, but this was spread through the night, and then it really dehyrdated me.

And i never got tipsy or drunk on these tablets, and the last time i drank was a few months back when i started and again i never got drunk then.

I spose i dont drink enough because im too worried, but i got the feeling when i was drinking like you have once yu have had a few to many drinks and want to be sick.

Share this post


Link to post
Share on other sites

Drinking is one of the most debated accutane topics on this board. Personally, and because my lab tests always come back great, I drink pretty heavily about two or three times per week (i'm in college). I have noticed the dehydration feeling while drinking, and if you feel this way but would like to continue drinking, throw in a few glasses of water to keep your body in shape.

The most detrimental part of drinking (aside from the potential liver damage) is the potential for a hangover. Because the accutane has the ability to dehydrate you and take a lot of energy out of you, it's very easy for your body to totally break down a few hours after you have finished drinking. Don't drink with any significance if you don't have a good 10 hours of sleep ahead of you and you have drank enough water to refuel what has been lost. If you can drink few glasses of water at the same time as you drink alcohol, as well as get in two or three full glasses before bed, you should be ok.

Share this post


Link to post
Share on other sites

i met up with an old friend on thursday, and got kinda smashed. The result was a pretty miserable friday. No feelings of nausea or anything, just the classic persistent headache and feeling of sluggishness. I was completely dehydrated. Im laying low this weekend, and will definitely be taking it a little easier from this point on.

Share this post


Link to post
Share on other sites

im sure you got smashed before on accutane, surely thats not helping your liver one little bit?

Im sure i read a post about it ..

Im going to get a liver scan just to make sure ive done nothing to my liver , as if i did, i can treat it asap.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×